MathSciNet Relay Station
MathSciNet bibliographic data
MR2030988 93B35
Park, Ju H. Robust non-fragile control for uncertain discrete-delay large-scale systems with a class of controller gain variations. Appl. Math. Comput. 149 (2004), no. 1, 147–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement